Alert archive / South Dakota / High Wind Warnings in 2012

High Wind Warning 7, NWS Rapid City, SD

May 18, 20124 counties in South Dakota

NWS Rapid City, SD issued this high wind warning at May 18, 2012, 2:45 PM MDT for 4 counties in South Dakota. It took effect at May 18, 2012, 8:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 18, 2012, 2:45 PM MDT (20:45 UTC)
In effect from
May 18, 2012, 8:00 PM MDT
Expired
May 19, 2012, 2:30 AM MDT
In force
7 hr
Issued by
NWS Rapid City, SD

Counties Butte County, SD, Custer County, SD, Meade County, SD, Pennington County, SD

The radar

The Rapid City radar (KUDX), 30 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 8.8 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2012-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2012-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2604 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

210 
WWUS73 KUNR 182045
NPWUNR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RAPID CITY SD
245 PM MDT FRI MAY 18 2012

.STRONG NORTHERLY WINDS WILL DEVELOP BEHIND A COLD FRONT ON THE
EAST SIDE OF THE BLACK HILLS TONIGHT...CONTINUING INTO SATURDAY MORNING.

SDZ012-013-026-030-031-072-073-190445-
/O.UPG.KUNR.HW.A.0004.120519T0000Z-120519T1200Z/
/O.NEW.KUNR.HW.W.0007.120519T0200Z-120519T1600Z/
BUTTE-NORTHERN MEADE CO PLAINS-RAPID CITY-CUSTER CO PLAINS-
PENNINGTON CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-
SOUTHERN MEADE CO PLAINS-
INCLUDING THE CITIES OF...BELLE FOURCHE...FAITH...RAPID CITY...
FOLSOM...WALL...STURGIS...UNION CENTER
245 PM MDT FRI MAY 18 2012

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM
MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM MDT
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 


* WINDS: NORTHWEST WINDS WILL INCREASE TO 25 TO 45 MPH WITH GUSTS 
  AROUND 60 MPH. 

* IMPACTS: LIGHT OBJECTS MAY BECOME AIR BORN. DRIVING HIGH PROFILE
  VEHICLES WILL BE DIFFICULT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH...
ARE EXPECTED OR OCCURRING.

&&

$$

SDZ025-190445-
/O.UPG.KUNR.HW.A.0004.120519T0000Z-120519T1200Z/
/O.NEW.KUNR.WI.Y.0029.120519T0200Z-120519T1600Z/
NORTHERN FOOT HILLS-
INCLUDING THE CITY OF...SPEARFISH
245 PM MDT FRI MAY 18 2012

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM MDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM MDT
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 


* WINDS: NORTHWEST WINDS WILL INCREASE TO 20 TO 40 MPH WITH GUSTS
  AROUND 50 MPH.

* IMPACTS: LIGHT OBJECTS MAY BECOME AIR BORN. DRIVING HIGH PROFILE
  VEHICLES WILL BE DIFFICULT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE
EXPECTED OR OCCURRING.

&&

$$

SDZ001-002-014-032-042-043-074-190445-
/O.NEW.KUNR.WI.Y.0029.120519T0200Z-120519T1600Z/
HARDING-PERKINS-ZIEBACH-HAAKON-SHANNON-JACKSON-HERMOSA FOOT HILLS-
INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON...DUPREE...
PHILIP...PINE RIDGE...KYLE...KADOKA...HERMOSA
245 PM MDT FRI MAY 18 2012

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM MDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM MDT
SATURDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 20 TO 40 MPH WITH GUSTS
  AROUND 50 MPH.

* IMPACTS: LIGHT OBJECTS MAY BECOME AIR BORN. DRIVING HIGH PROFILE
  VEHICLES WILL BE DIFFICULT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE
EXPECTED OR OCCURRING.

&&

$$
2 follow-up statements
207 
WWUS73 KUNR 190259
NPWUNR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RAPID CITY SD
859 PM MDT FRI MAY 18 2012

.STRONG NORTHERLY WINDS WILL DEVELOP BEHIND A COLD FRONT ON THE
EAST SIDE OF THE BLACK HILLS TONIGHT...CONTINUING INTO SATURDAY
MORNING.

SDZ012-013-026-030-031-072-073-191100-
/O.CON.KUNR.HW.W.0007.000000T0000Z-120519T1600Z/
BUTTE-NORTHERN MEADE CO PLAINS-RAPID CITY-CUSTER CO PLAINS-
PENNINGTON CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-
SOUTHERN MEADE CO PLAINS-
INCLUDING THE CITIES OF...BELLE FOURCHE...FAITH...RAPID CITY...
FOLSOM...WALL...STURGIS...UNION CENTER
859 PM MDT FRI MAY 18 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM MDT SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM MDT SATURDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 25 TO 45 MPH WITH 
  GUSTS AROUND 60 MPH. 

* IMPACTS: LIGHT OBJECTS MAY BECOME AIR BORN AND DRIVING HIGH
  PROFILE VEHICLES WILL BE DIFFICULT. TREE AND POWER LINE DAMAGE
  IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH...
ARE EXPECTED OR OCCURRING.

&&

$$

SDZ001-002-014-025-032-042-043-074-191100-
/O.CON.KUNR.WI.Y.0029.000000T0000Z-120519T1600Z/
HARDING-PERKINS-ZIEBACH-NORTHERN FOOT HILLS-HAAKON-SHANNON-
JACKSON-HERMOSA FOOT HILLS-
INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON...DUPREE...
SPEARFISH...PHILIP...PINE RIDGE...KYLE...KADOKA...HERMOSA
859 PM MDT FRI MAY 18 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT SATURDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 20 TO 40 MPH WITH 
  GUSTS AROUND 50 MPH. 

* IMPACTS: LIGHT OBJECTS MAY BECOME AIR BORN. DRIVING HIGH 
  PROFILE VEHICLES WILL BE DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE
EXPECTED OR OCCURRING.

&&

$$

JC
648 
WWUS73 KUNR 190830
NPWUNR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RAPID CITY SD
230 AM MDT SAT MAY 19 2012

.GUSTY NORTHWESTERLY WINDS ARE EXPECTED THROUGH MIDDAY ON THE
SOUTH DAKOTA PLAINS.

SDZ012-013-026-030-031-072-073-191630-
/O.CAN.KUNR.HW.W.0007.000000T0000Z-120519T1600Z/
/O.EXB.KUNR.WI.Y.0029.000000T0000Z-120519T1800Z/
BUTTE-NORTHERN MEADE CO PLAINS-RAPID CITY-CUSTER CO PLAINS-
PENNINGTON CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-
SOUTHERN MEADE CO PLAINS-
INCLUDING THE CITIES OF...BELLE FOURCHE...FAITH...RAPID CITY...
FOLSOM...WALL...STURGIS...UNION CENTER
230 AM MDT SAT MAY 19 2012

...WIND ADVISORY IN EFFECT UNTIL NOON MDT TODAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON MDT TODAY. THE HIGH WIND
WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS AROUND 50 MPH.

* IMPACTS: USE CAUTION WHILE DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE
EXPECTED OR OCCURRING.

&&

$$

SDZ001-002-014-025-032-042-043-074-191630-
/O.EXT.KUNR.WI.Y.0029.000000T0000Z-120519T1800Z/
HARDING-PERKINS-ZIEBACH-NORTHERN FOOT HILLS-HAAKON-SHANNON-
JACKSON-HERMOSA FOOT HILLS-
INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON...DUPREE...
SPEARFISH...PHILIP...PINE RIDGE...KYLE...KADOKA...HERMOSA
230 AM MDT SAT MAY 19 2012

...WIND ADVISORY NOW IN EFFECT UNTIL NOON MDT TODAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL NOON MDT TODAY. 

* WINDS: NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS AROUND 45 MPH.

* IMPACTS: USE CAUTION WHILE DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE
EXPECTED OR OCCURRING.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this high wind warning went out at May 18, 2:37 PM MDT, 8 minutes earlier.

Area forecast discussion, May 18, 2:37 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
237 PM MDT FRI MAY 18 2012

.DISCUSSION...
APPROACHING SHORT WAVE TROF OVER NRNG NV THIS MORNING HAS VERY
STRONG DIFLUENCE AHEAD OF IT FROM THE NE PANHANDLE TO NW CO. NAM AND
GFS FCST THE DIFLUENCE AREA TO MOVE OVER SW AND THEN S CTNRL SD
THIS AFTN AND THIS EVENING. 700 MB Q VECTOR CONVERGENCE IS ALSO
FCST TO CROSS THE AREA TONIGHT...PERSISTING INTO SATURDAY. AT THE
SFC A BOUNDARY EXTENDS ACROSS WRN SD THIS AFTN WITH MODEST TEMP
GRADIENT. THIS BOUNDARY WILL BE REINFORCED AS A SURGE OF COLDER AIR
DRIVES SOUTH TONIGHT OVER WRN SD ACCOMPANIED BY VERY STRONG SFC
WINDS...ESPECIALLY JUST EAST OF THE BLACK HILLS.

TSTM ACTIVITY IS DVLPG THIS AFTN IN THE DIFLUENT AREA OVER WY AND
OVER THE BLACK HILLS. THE AIR MASS IS RELATIVELY DRY...SO STORMS
WILL BE HIGH BASED WITH POTENTIAL FOR STRONG SFC WIND GUSTS AND
SOME HAIL...ESPECIALLY NEAR AND JUST NORTH OF THE SFC BOUNDARY
WHERE DEEP LAYER SHEAR IS GREATER AND CAPE IS SUFFICIENT. THIS
ACTIVITY SHOULD PERSIST INTO THE EVENING HOURS WITH SOME SVR
THREAT UNTIL LATE EVG. WITH FORCING FOR ASCENT CONTINUING OVER THE
AREA...WIDESPREAD SHOWER AND TSTM ACTIVITY WILL CONTINUE INTO THE
OVERNIGHT HOURS...ENDING FROM NW TO SE ON SATURDAY MORNING.

SURGE OF COLDER AIR WITH STRONG PRESSURE RISES WILL PRODUCE VERY
STRONG AND GUSTY WINDS OVER NIGHT WITH STRONGEST WINDS IN TYPICAL
AREA OF CONFLUENCE JUST EAST OF THE BLACK HILLS WITH NORTHERLY
FLOW. HAVE ISSUED A WIND ADVISORY FOR MUCH OF THE CWA EAST OF THE
HILLS AND A HIGH WIND WARNING FOR THE MOST CRITICAL AREA INCLUDING
RAPID CITY. WINDS WILL REMAIN STRONG INTO THE MORNING HOURS
SATURDAY...THEN DIMINISH.

EXTENDED...AN UPPER LEVEL RIDGE WILL BUILD INTO THE REGION EARLY
NEXT WEEK...BRINGING DRY CONDITIONS AND A WARMING TREND FROM SUNDAY
INTO TUESDAY. MEDIUM RANGE GUIDANCE CONTINUES TO SHOW A SLOW MOVING
UPPER TROUGH PUSHING INTO THE REGION LATE TUESDAY...BUT PLACEMENT OF
THE BASE OF THE TROF VARIES FROM SOUTHERN CANADA TO SOUTH DAKOTA.
WITH THE POOR CONSISTENCY OF THE MODELS CONTINUING...WILL GENERALLY
KEEP BROAD BRUSHED SLIGHT CHANCE TO CHANCE POPS ACROSS THE AREA FROM
TUESDAY NIGHT THROUGH THURSDAY. TEMPERATURES WILL GENERALLY BE
COOLER MIDWEEK...BUT EXTENT OF COOLING WILL DEPEND ON THE TRACK OF
THE SYSTEM.

&&

.AVIATION...18Z TAF UPDATE
CONDITIONS WILL DETERIORATE TO MVFR FROM WEST TO EAST LATE THIS
AFTERNOON THROUGH THIS EVENING. SHOWERS AND THUNDERSTORMS WILL
DEVELOP ACROSS NORTHEAST WYOMING AS A VIGOROUS WEATHER SYSTEM
APPROACHES. THIS ACTIVITY WILL EXPAND EAST ACROSS THE AREA LATE THIS
AFTERNOON AND EARLY EVENING...AND CONTINUE THROUGH TONIGHT WITH
LOCAL IFR CONDITIONS EXPECTED NEAR STRONGER STORMS. HAIL AND STRONG
WINDS WILL BE POSSIBLE WITH THESE STORMS THIS EVENING. STRONG AND
GUSTY NORTH TO NORTHWEST WINDS WILL DEVELOP ACROSS MUCH OF THE
WESTERN SD PLAINS DURING THE EVENING AND OVERNIGHT HOURS BEHIND THE
FRONTAL PASSAGE. THE STRONGEST WINDS LOOK TO BE ACROSS THE WEST
CENTRAL SD PLAINS...INCLUDING KRAP...WHERE GUSTS OVER 50 MPH ARE
LIKELY LATE TONIGHT.

&&

.UNR WATCHES/WARNINGS/ADVISORIES...
SD...WIND ADVISORY FROM 8 PM THIS EVENING TO 10 AM MDT SATURDAY FOR
     HAAKON-HARDING-HERMOSA FOOT HILLS-JACKSON-NORTHERN FOOT
     HILLS-PERKINS-SHANNON-ZIEBACH.

     HIGH WIND WARNING FROM 8 PM THIS EVENING TO 10 AM MDT SATURDAY
     FOR BUTTE-CUSTER CO PLAINS-NORTHERN MEADE CO PLAINS-
     PENNINGTON CO PLAINS-RAPID CITY-SOUTHERN MEADE CO PLAINS-
     STURGIS/PIEDMONT FOOT HILLS.

WY...NONE.
&&

SHORT TERM...BARBER
LONG TERM....15
AVIATION...15
Hazardous weather outlook, May 18, 6:36 AM MDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RAPID CITY SD
636 AM MDT FRI MAY 18 2012

SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058-
071-181300-
BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON-
HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK-
NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS-
NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY-
SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS-
SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP-
WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH-
636 AM MDT (736 AM CDT) FRI MAY 18 2012

...HIGH WIND WATCH TONIGHT FOR THE LEE SIDE OF THE BLACK HILLS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND
NORTHEASTERN WYOMING.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL DEVELOP TODAY OVER MONTANA AND MOVE ACROSS
THE AREA LATE THIS AFTERNOON AND EVENING. THUNDERSTORMS ARE
EXPECTED ALONG AND BEHIND THE FRONT. ISOLATED SEVERE THUNDERSTORMS
ARE POSSIBLE...ESPECIALLY NORTH AND EAST OF THE BLACK HILLS. LARGE
HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT.

BEHIND THE FRONT THIS EVENING...STRONG GUSTY NORTHWEST WINDS WILL
OCCUR. GUSTS AROUND 60 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS MAY OCCUR SATURDAY ON THE SOUTH DAKOTA
PLAINS...BUT SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

In the hours before

Special weather statement, May 18, 2:34 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
234 PM MDT FRI MAY 18 2012

SDZ024-025-182115-
NORTHERN BLACK HILLS SD-NORTHERN FOOT HILLS SD-
234 PM MDT FRI MAY 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAWRENCE COUNTY UNTIL 315
PM MDT...

AT 233 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROWNSVILLE...OR 5 MILES SOUTH OF
DEADWOOD...MOVING NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DEADWOOD...
  LEAD...
  GALENA...
  CENTRAL CITY...
  WHITEWOOD...

THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 17 AND
27...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4451 10376 4451 10358 4427 10358 4415 10366
      4418 10387
TIME...MOT...LOC 2034Z 195DEG 18KT 4430 10375

RUDGE

The office that day

Everything else NWS Rapid City, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:15 PM MDTSpecial Weather StatementUNRMeade45 min
May 17, 7:25 PM MDTSpecial Weather StatementUNR50 min
May 18, 3:38 AM MDTHigh Wind WatchUNRButte, Custer, Lawrence, Meade, Pennington11 hr
May 18, 2:34 PM MDTSpecial Weather StatementUNRLawrence41 min
May 18, 2:45 PM MDTWind AdvisoryUNRButte, Custer, Haakon, Harding, Jackson, Lawrence and 5 more20 hr
May 18, 2:46 PM MDTSevere Thunderstorm WarningUNRLawrence, Meade46 min
May 18, 3:27 PM MDTSpecial Weather StatementUNRCuster48 min
May 18, 3:45 PM MDTSpecial Weather StatementUNRFall River30 min
May 18, 4:12 PM MDTSpecial Weather StatementUNROglala Lakota33 min
May 18, 4:39 PM MDTSpecial Weather StatementUNRFall River36 min
May 18, 4:45 PM MDTSpecial Weather StatementUNRJackson30 min
May 18, 5:14 PM MDTSpecial Weather StatementUNROglala Lakota31 min
May 18, 5:18 PM MDTSpecial Weather StatementUNRJackson27 min
May 18, 5:34 PM MDTSevere Thunderstorm WarningUNRJackson56 min
May 18, 5:59 PM MDTSevere Thunderstorm WarningUNRJackson61 min

Nearby

High Wind Warnings in South Dakota, 2012Every high wind warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.